# SDR USAA970265

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 30,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH AREA OF CORROSION AT 986.5 B/O, RBL 50 FLOORBEAM.  CORROSION CARD NR C-53-107-02.  INSTALLED NEW T-CAP, REPAIRED ANGLES AND STRAPS PER REPAIR DOCUMENT TRM 53-10-05.  (M)
